# SDR FDEA202101150116

- Difficulty date: January 15, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N855FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37726
- Aircraft time: 40,981 hours, 6,456 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143W2314Y406
- Condition: Misinstalled
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING RH E.O.#G-5310-E0332629 I P6 FOUND NEW FUSELAGE SKIN   DOUBLER EXISTING HOLE AT STA 998 STR. S-35R NEAR MILLED EDGE. COMPLIED WITH E.A.#:G-5310-T0359410 P2 TITLE : FUSELAGE-MAINFRAME-DEVIATIONS TO SB-  777-53-0087 R1 - LHS AND RHS UNDERWING LONGERON MODIFICATION. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
